# SDR NSVA201074

- Difficulty date: April 18, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N208WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4208
- Aircraft time: 4,329 hours, 4,262 cycles
- Engine: Pwc PW150A
- System (JASC): 7520 · Engine Cooling System
- Part: Filter
- Condition: Dirty
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF NR 1 BLEED HOT LIGHT ILLUMINATED.  CLEANED FILTER AND OPS CHECK GOOD.
